# SDR USAA2012110100010

- Difficulty date: October 29, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 232MH BETWEEN FR24 TO FR28, -Y1292.  REPLACED FLOOR PANEL 232MH IAW A319 SRM 53-42-12-400-002-A.
